See Alike in...

Alike App

Browser

Jessica27

687d

I just started taking the generic version of Strattera, 40mgs, for ADHD two days ago. I decided to take it before bed so I won't be too drowsy during the day. So far I feel pretty off. A little moody and once it hits 7pm I feel like I'm crashing. Any suggestions?

Top reply
    • Bumbling_Bee

      687d

      I am not a doctor so I don't entirely know how medications work medically, but I take strattera for my ADHD and when I first started taking it I was tired for the first couple weeks and then my body got used to it. I've never heard of someone taking ADHD medication before bed for the next day so unless your doctor or psychiatrist told you to do that I would recommend you take it in the mornings and see if you can adjust to it. Sometimes your body just needs time to figure out how to function with new chemicals.

    • Jessica27

      687d

      I also take Pristiq for depression and anxiety. I'll try taking it in the mornings since that is what it says to do on my medication bottle.

    • Tammy0820

      687d

      I been on many ADHD meds but strattera was the worse I had to go to the hospital for heart pulpitions but there others ertr Adderall concern I was having bad reactions I started taking mydasipa a year ago and it works good for me I would talk to your doctor about it especially if you are taking other meds with it

    • GorgeousGeorgie666

      687d

      You probably need to talk to your doctor. Strattera isn't right for you, from the looks of it. What are your experiences with stimulants?

    • chloelizaw

      687d

      I take mine at night, as I find it makes me too drowsy during the day! However, those side effects of feeling "off" should start to wear off in a week or two. Also, adding L-Tyrosine can help a ton, too!

    • Bumbling_Bee

      687d

      I am not a doctor so I don't entirely know how medications work medically, but I take strattera for my ADHD and when I first started taking it I was tired for the first couple weeks and then my body got used to it. I've never heard of someone taking ADHD medication before bed for the next day so unless your doctor or psychiatrist told you to do that I would recommend you take it in the mornings and see if you can adjust to it. Sometimes your body just needs time to figure out how to function with new chemicals.

      • ToastyToast

        687d

        @Bumbling_Bee I agree with that being an odd dosage time.

      • alara

        687d

        @Bumbling_Bee I agree!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion